An Ostrowski Like Inequality for Convex Functions and Applications
Dragomir, Sever S (2003) An Ostrowski Like Inequality for Convex Functions and Applications. Revista Matematica Complutense, 16 (2). pp. 373-382. ISSN 1139-1138Full text for this resource is not available from the Research Repository.
In this paper we point out an Ostrowski type inequality for convex functions which complement in a sense the recent results for functions of bounded variation and absolutely continuous functions. Applications in connection with the Hermite-Hadamard inequality are also considered.
|Uncontrolled Keywords:||ResPubID5779, Ostrowski type inequalities, Convex functions, Hermite-Hadamard type inequalities|
|Subjects:||Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
|Date Deposited:||09 May 2011 06:17|
|Last Modified:||09 May 2011 06:17|
|ePrint Statistics:||View download statistics for this item|
Repository staff only